| Model Number |
6225 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the coronary sinus appeared with dye staining after a balloon catheter was used with dye injection.The catheter was removed.No patient complications have been reported as a result of this event.